| Model Number |
DDBB1D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered inappropriate shocked for atrial fibrillation (af) with rapid ventricular response which the device detected with very rapid conduction ventricular rates up to low 200s beats per minute (bpm) rather than ventricular tachycardia (vt) or ventricular fibrillation (vf).The patient was hospitalized and treated with an increase dosage of medication and reprogramming was performed.The patient is a participant in a clinical study.The device remainsin use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5; imf (annex f) health impact codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered inappropriate shocks for atrial fibrillation (af) with rapid ventricular response which the device detected with very rapid conduction ventricular rates up to low 200s beats per minute (bpm) rather than ventricular tachycardia (vt) or ventricular fibrillation (vf).The patient was hospitalized and treated with an increased dosage of medication and reprogramming was performed.The patient is a participant in a clinical study.The device remains in use.No further patient complications have been reported as a result of this event.It was additionally reported that the patient's electrolytes were abnormal.